CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Swinkels-Jeroen-M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2005 | 2004 | 2002 | 1999
Number of items: 4.

2005

Jackson, Matthew O. and Swinkels, Jeroen M. (2005) Existence of equilibrium in single and double private value auctions. Econometrica, 73 (1). pp. 93-139. ISSN 0012-9682. https://resolver.caltech.edu/CaltechAUTHORS:JACe05

2004

Jackson, Matthew O. and Swinkels, Jeroen M. (2004) Existence of Equilibrium in Single and Double Private Value Auctions. Social Science Working Paper, 1192. California Institute of Technology , Pasadena, CA. (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20170731-142826926

2002

Jackson, Matthew O. and Simon, Leo K. and Swinkels, Jeroen M. et al. (2002) Communication and equilibrium in discontinuous games of incomplete information. Econometrica, 70 (5). pp. 1711-1740. ISSN 0012-9682. https://resolver.caltech.edu/CaltechAUTHORS:JACe02

1999

Jackson, Matthew O. and Swinkels, Jeroen M. (1999) Existence of Equilibrium in Auctions and Discontinuous Bayesian Games: Endogenous and Incentive Compatible Sharing Rules. Social Science Working Paper, 1075. California Institute of Technology , Pasadena, CA. (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20170808-170732405

This list was generated on Tue Aug 4 08:55:48 2020 PDT.